# SDR AWXA200200342

- Difficulty date: March 31, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 38,698 hours, 27,325 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498139
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A CRACK WAS FOUND ON STRINGER 16 ON CABIN R/H SIDE AT BS 500C+5, JUST FORWARD OF LIGHT. MAINTENANCE REMOVED DAMAGED END OF STR 16, FABRICATED A REPAIR CHANNEL, AND INSTALLED REPAIR IAW AWA ER 03-5314-02102-ES1.
